top library bulletin
bar home editorial guideline content
Volume 34 • Number 3 • 2011
• Generalized Fuzzy $h$-Ideals of Hemirings
Xueling Ma, Jianming Zhan and Kar Ping Shum

The concept of $(\in,\in \vee q)$-fuzzy $h$-ideals of hemirings is introduced and some characterizations are described. We show that a hemiring $S$ is $h$-hemiregular if and only if for any $(\in,\in \vee q)$-fuzzy right$ h$-ideal $F$ and $(\in,\in \vee q)$-fuzzy left $h$-ideal $G$, $F\circ_{0.5} G=F\cap_{0.5} G$. Finally, the concept of implication-based fuzzy $h$-ideals of hemirings is considered.

2010 Mathematics Subject Classification: 16Y60, 13E05, 03G25.

Full text: PDF